MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XSM 23MM; KNEE OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XSM 23MM; KNEE OTHER IMPLANT
Catalog Number 198727123
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection, had i&d and poly exchange.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 23MM
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6736406
Report Number1818910-2017-21638
Device Sequence Number11249717
Product Code KRO
UDI-Device Identifier10603295079446
UDI-Public10603295079446
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727123
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight110